# SDR VNAA20231126009

- Difficulty date: October 4, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013MM6
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1144.00 TO REAR SPAR DATUM STABILIZER 67.5%.  SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1144.00 TO REAR SPAR DATUM STABILIZER 67.5%. WAS  REPAIRED PER EA 23-C9-53-1530 REV IR SECTION LLL - PERMANENT REPAIR.
